# SDR CA140224006

- Difficulty date: February 14, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, THE ACFT WAS AT FL 430 WENT THE AUTO THROTTLES RETARDED.  THEN NR 2 ENGINE HAD IGNITION AND THE ITT ROSE TO 860 DEGREES C.  THE CREW ELECTED TO SHUTDOWN NR 2 ENGINE AND THE ACFT LANDED SAFELY.
